# SDR 97UAL900225

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 9 Spoiler
- Component: 332150013
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE AND SPOILER LIGHT CAME ON DURING TAXI OUT.  SPOILER ACTUATOR FAILED.  REPLACED THE ACTUATOR.  NO FURTHER PROBLEMS REPORTED.
